# SDR FDEA202507151202

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT LOWER DOOR JAMB DOUBLER FOUND CHAFED STATION 1781 -   STATION 1787, LONGERON-40 RIGHT TO LONGERON -41 RIGHT. CENTER CARGO DOOR AFT LOWER DOOR JAMB DOUBLER FOUND CHAFED STATION 1781 -   STATION 1787, LONGERON-40 RIGHT TO LONGERON -41 RIGHT CARRIED OUT REPAIR IN   ACCORDANCE WITH SRM 53-00-15-2R FIGURE 202 REPAIR 8. REQUIRE INITIAL INSPECTION AT   4000 FLIGHT CYCLES AFTER REPAIR COMPLETION AND REPETITIVE INSPECTIONS AT EVERY   4000 FLIGHT CYCLES AS PER SRM 53-00-15-2R TABLE 201/ REPAIR 8 FIGURE 202. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
